Call us today

(702) 848-6223
Menu close
We are pleased to announce that we are now in-network with policies utilizing Behavioral Healthcare Options (BHO) Now in-network with policies utilizing Behavioral Healthcare Options (BHO).

What does snorting pills do to your nose?

While it may be more of an issue with inhaled drugs like cocaine and methamphetamine, snorting a crushed pill could acutely increase your risk of epistaxis (or, nose bleeds) as well as local tissue inflammation which, over the course of repeated use, could increase your risk of more chronic issues like nasal tissue ulceration. Inhalation of a nonsterile particulate also increases the risk of exposure to several environmental irritants and potential respiratory pathogens, which could result in chronic upper airway / sinus inflammation and infection.

About The Contributor
The editorial staff of Desert Hope Treatment Center is comprised of addiction content experts from American Addiction Centers. Our editors and medical reviewers have over a decade of cumulative experience in medical content editing and have reviewed ...